Homotopy Perturbation Method to Obtain Positive Solutions of Nonlinear Boundary Value Problems of Fractional Order

Moshokoa, Seithuti P., Bagherian, Khadijeh, Jafari, Hossein . Abstract and Applied Analysis 2014. 2014 (919052) :-

Locate this article in:

Bibtex

@article{CIS-318020,
  Author = {Moshokoa, Seithuti P. and Bagherian, Khadijeh and Jafari, Hossein},
  Title = {Homotopy Perturbation Method to Obtain Positive Solutions of Nonlinear Boundary Value Problems of Fractional Order},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {919052},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles